Anton R. Schep
|Title:||Distinguished Professor Emeritus
College of Arts and Sciences
PhD: University of Leiden, The Netherlands, 1977
BSc: University of Leiden, The Netherlands, 1974
Distinguished Professor Emeritus, 2021-present
Professor, University of South Carolina, 1990-2020
Chair, University of South Carolina, 2012-2018
Assistant Chair, University of South Carolina, 2005-2012
Graduate Director, University of South Carolina, 1989-1994, 1995-2004
MAT Director, University of South Carolina, 1995 –2004
Associate Professor, University of South Carolina, 1984-1990
Assistant Professor, University of South Carolina, 1981-1984
Research instructor, California Institute of Technology, 1977-1981
Fellowships and Honors
Visiting Research Fellow, Flinders University, Bedford Park, South Australia, June 1984.
Visiting Research fellow, Flinders University, Bedford Park, South Australia, June- August 1987.
Alexander von Humboldt Research Fellow, University of Tübingen, Federal Republic of Germany, October 1987 - May 1988.
Visiting Professor, Delft University of Technology, Delft, The Netherlands, September - November 1994.
Member Royal Dutch Academy of Sciences, 1995–present
I am generally interested in the areas of Functional Analysis and Operator Theory. In particular my published research includes papers on:
- the study of linear integral operators on Banach function spaces.
- positive operators and C0-semigroups of positive operators on Banach lattices.
- spectral properties, and compactness properties of special classes of operators, such as disjointness preserving operators.
- (with W.A.J. Luxemburg), An extension theorem for Riesz homomorphisms, Proc. of theKon. Akad. v. Wet. series A 82 (1979), 145–154.
- On factorization of positive multilinear operators, Illinois J. of Math. 28 (1984), 579–591.
- (with B. de Pagter), Measures of non-compactness of operators in Banach lattices, Jour. of Functional Analysis 78 (1988), 31–55.
- Products and factors of Banach function spaces, Positivity 14 (2010), 301-319.
- Unbounded disjointness preserving linear functionals and operators, Archiv der Mathematik 107 (2016), 623–633.